# SDR AUS20020220

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Cut
- Location: Navigation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WIRING TO RT SIDE OF ADF RACK CUT THROUGH BY RACK.
